# SDR AWXA200602116

- Difficulty date: December 21, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 61,729 hours, 43,057 cycles
- Engine: Ge CFM563B1
- System (JASC): 7933 · Engine Oil Temperature
- Part: Bulb
- Condition: Inoperative
- Location: Nr 2 Engine Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

FLIGHT 644: MCI - PHX - DURING CLIMB, THE CREW SHUT DOWN (IFSD) THE NR 2 ENG DUE TO HIGH ENGINE OIL TEMP THE CREW DECLARED AN EMERGENCY AND RETURNED TO MCI.  EMERGENCY EQUIPMENT WAS DISPATCHED.  THE PASSENGERS WERE NOT BRACED.  THE LANDING WAS UNEVENTFUL AND THE A/C TAXIED TO GATE WITH OUT INCIDENT.  MX REPLACED THE NR 2 ENGINE OIL TEMP BULB.  OPS CHECK WAS GOOD ON ENGINE GROUND RUNS.  THE A/C WAS RETURNED TO SERVICE.  A FUP WAS ISSUED DUE TO THE IFSD ON 21 DEC 06 TO REMOVE AND REPLACE THE NR 2 ENGINE OIL TEMP SENSOR CONNECTOR (D726) IAW SWPM 20-61-11.  THE FUP IS CURRENTLY SCHEDULED FOR PHX ON 27 DEC 06.
